Alert archive / Georgia / Flash Flood Warnings in 2015

Flash Flood Warning 58, NWS Atlanta, GA

December 30, 20157 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Dec 30, 2015, 5:40 PM EST for 7 counties in Georgia. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2015, 5:40 PM EST (22:40 UTC)
Expired
Dec 30, 2015, 11:45 PM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Macon County, GA, Marion County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Webster County, GA

The radar

The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WGUS52 KFFC 302240
FFWFFC
GAC193-197-249-259-261-269-307-310445-
/O.NEW.KFFC.FF.W.0058.151230T2240Z-151231T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EST WED DEC 30 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCHLEY COUNTY IN WEST CENTRAL GEORGIA...
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA...
  MARION COUNTY IN WEST CENTRAL GEORGIA...
  STEWART COUNTY IN WEST CENTRAL GEORGIA...
  NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA...
  WEBSTER COUNTY IN WEST CENTRAL GEORGIA...
  MACON COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 1145 PM EST WEDNESDAY
    
* AT 539 PM EST...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
  RAIN HAVE ALREADY FALLEN SINCE THIS MORNING. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AMERICUS...LUMPKIN...BUENA VISTA...BUTLER...ELLAVILLE...
  OGLETHORPE...PRESTON...MONTEZUMA...RICHLAND...MARSHALLVILLE...
  REYNOLDS...PLAINS...IDEAL...ANDERSONVILLE...WESTON...PUTNAM...
  BRANTLEY...SEMINOLE...RUPERT AND POTTERVILLE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6 OR TWEET US YOUR WARNING AT
NWSATLANTA.

&&

LAT...LON 3193 8491 3198 8496 3199 8507 3213 8506
      3222 8498 3223 8466 3253 8463 3256 8441
      3268 8437 3274 8429 3268 8419 3268 8410
      3251 8402 3247 8385 3229 8385 3225 8396
      3217 8403 3214 8418 3193 8445

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Dec 30, 2:43 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Dec 30, 2:43 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED DEC 30 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

...HEAVY RAIN/FLOODING CONTINUES ACROSS PORTIONS OF CENTRAL AND
NORTH GA...

LATEST WATER VAPOR SATL IMAGERY CONTINUES TO SHOW PLUME OF SUB-
TROPICAL MOISTURE STREAMING ACROSS THE SOUTHEAST REGION. PERIODS OF
RAIN WILL CONTINUE THROUGH TONIGHT AS A SERIES OF UPR LVL WAVES
CONTINUE TO TRAIN ACROSS SFC-H85 BOUNDARY THAT IS SET UP FROM
SOUTHWEST ALABAMA TO NORTHEAST GEORGIA AT THIS TIME. 30-40KT LOW LVL
FLOW PARALLEL TO BOUNDARY IS MAINTAINING THE RAIN AND OCNL TSTMS...
ESPECIALLY ALONG THE LEADING EDGE OF THE PRECIP SHIELD WHERE AXIS OF
MARGINAL INSTABILITY EXISTS.

THROUGH THURSDAY NIGHT...SLOWLY...THE ABOVE MENTIONED LOW LVL
FRONTAL BOUNDARY AND ASSOCIATED MOISTURE PLUME WILL DRIFT SOUTH AND
EAST. AS THIS OCCURS...THE HEAVIEST RAIN AXIS WILL MOVE ACROSS THE
SOUTHERN COUNTIES OF CENTRAL GA WHERE FLOOD CONCERNS WILL QUICKLY
DEVELOP FROM NEW RAINFALL AND UPSTREAM HEAVY RAIN/RUNOFF. EXPECT
ADDITIONAL RAINFALL TONIGHT THROUGH THURSDAY NIGHT TO RANGE FROM 1
TO 2.5 INCHES ALONG/SOUTH OF A COLUMBUS TO WASHINGTON LINE WITH
LESSER AMOUNTS NORTH. LITTLE IF ANY ADDITIONAL RAIN ACROSS THE
EXTREME NORTHWEST GA AREA HAS LED TO DECISION TO PULL 4 COUNTIES
/DADE...WALKER...CHATTOOGA...CATOOSA/ FROM THE FLOOD WATCH.

THE 12Z NAM IS HINTING AT ONE FINAL PUSH OF HEAVY RAIN ACROSS THE
SOUTHERN TIER THURSDAY NIGHT INTO EARLY FRIDAY. DID NOT DISCOUNT
THIS POSSIBILITY GIVEN PERSISTENT PATTERN. WENT AHEAD AND ADJUSTED
WPC QPF A BIT FARTHER NORTH AND RAISED AMOUNTS SLIGHTLY AS WELL TO
ACCOUNT FOR THIS POTENTIAL SOLUTION. OTHERWISE...COOLER AND
RELATIVELY DRIER AIR WILL FINALLY BEGIN TO FILTER ACROSS THE AREA
FROM THE NORTHWEST WITH HIGH TEMPS STRUGGLING TO GET OUT OF THE 50S
FROM ALONG NORTH/WEST OF AN I-20/I-85 LINE TOMORROW (THURSDAY). EVEN
COOLER CONDITIONS EXPECTED ON FRIDAY WITH DAYTIME TEMPS ACTUALLY
EXPECTED TO BE SEVERAL DEGREES BELOW NORMAL FOR THE FIRST TIME IN
NEARLY TWO WEEKS!

DJN.83

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. RAIN CHANCES WILL
DIMINISH FROM NORTH TO SOUTH FRIDAY AS FRONT PUSHES SOUTH AND EAST
OF THE FORECAST AREA THROUGH SAT MORNING. BEST CHANCES WILL
REMAIN OVER CENTRAL GEORGIA WITH SOME DRYING NOTED ACROSS NORTH
GEORGIA BY LATE AFTERNOON. THE UPPER LEVEL SHORT WAVE FINALLY
PUSHES EAST OF THE APPALACHIANS ON SATURDAY WITH DRY CONDITIONS
EXPECTED THROUGH THE EXTENDED PERIODS...AS UPPER TROUGH DEEPENING
ALONG THE EAST COAST INDUCES WEAK RIDGING ALOFT THROUGH MID WEEK.
MODELS DIVERGE ON HOW QUICKLY MOISTURE IS ABLE TO RETURN...BUT FOR
NOW WILL KEEP FORECAST DRY AND CONTINUE TO MONITOR. TEMPERATURES
WILL RETURN TO NEAR NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE
50S AND LOWS IN THE MID TO UPPER 30S.

01

&&

.AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS MUCH OF
CENTRAL/NORTHERN GA WITH HEAVIEST RAIN/STORMS BETWEEN ATL AND MCN.
SHOWERS AND STORMS WILL CONTINUE TO AFFECT TAF SITES THROUGH MUCH
OF THE TAF PERIOD AS ONE WAVE AFTER ANOTHER PROPAGATES ALONG A
NEARLY STATIONARY FRONTAL BOUNDARY. EXPECT IFR/LOW MVFR CIGS AND/OR
VSBY PREVAILING WITH POCKETS OF LIFR/IFR OVERNIGHT ESPECIALLY
OUTSIDE OF RAINFALL. THROUGH 00Z/31...WINDS WILL BE S/SW 8-14KTS
AHEAD OF FRONT IN MCN AND CSG...WITH W-NW WINDS GENERALLY 5-10KTS
FOR ATL METRO AND AHN.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL WEATHER ELEMENTS.
MEDIUM TO LOW CONFIDENCE ON TIMING OF RAIN/CIGS/VSBY.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  63  46  56 /  90  50  30  10
ATLANTA         52  59  44  51 / 100  40  30  10
BLAIRSVILLE     47  58  37  47 /  80  20  10  10
CARTERSVILLE    47  57  38  48 /  80  30  20  10
COLUMBUS        58  61  48  52 /  90  70  60  30
GAINESVILLE     52  62  44  52 / 100  30  20  10
MACON           60  63  47  55 /  90  80  60  30
ROME            46  57  37  48 /  70  20  10  10
PEACHTREE CITY  52  58  41  51 / 100  50  30  20
VIDALIA         67  72  54  61 /  50  70  80  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DOOLY...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALTON...WARREN...WASHINGTON...WEBSTER...WHITE...WHITFIELD...
WILKES...WILKINSON.

&&

SHORT TERM...DJN.83
LONG TERM....01
AVIATION...DJN.83
Hazardous weather outlook, Dec 30, 2:45 PM EST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EST WED DEC 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
245 PM EST WED DEC 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

PERIODS OF MODERATE TO HEAVY RAIN WITH ISOLATED THUNDERSTORMS WILL
AFFECT MUCH OF NORTH AND CENTRAL GEORGIA...ESPECIALLY SOUTH OF I-85.
EXPECT SIGNIFICANT RIVER...STREAM AND LOWLAND FLOODING ALONG WITH
LOCALIZED FLASH FLOODING. ADDITIONAL RAINFALL TONIGHT WILL BE
BETWEEN 1/2 AND 1 INCH WITH LOCALLY HIGHER AMOUNTS UP TO 2 INCHES
POSSIBLE OVER AREAS FROM COLUMBUS TO MACON TO WASHINGTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

RAIN WILL CONTINUE INTO FRIDAY FOR AREAS ESPECIALLY SOUTH OF A
COLUMBUS TO MACON TO SANDERSVILLE LINE. RIVER FLOODING WILL CONTINUE
WITH ISOLATED FLASH FLOODING POSSIBLE IN POOR DRAINAGE AND OTHER
FLOOD PRONE AREAS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE IN THIS
AREA BUT THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND FLOODING THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

DJN

In the hours before

Local storm report, Dec 30, 3:01 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      3 N WRAYSWOOD           33.73N  83.32W
12/30/2015                   OCONEE             GA   LAW ENFORCEMENT

            SHERRIFS OFFICE REPORTING THAT BRANCH...JT
            ELDER...BLACK IKE...AND SIMONTON BRIDGE ROADS ARE ALL
            CLOSED DUE TO FLOODING

&&

EVENT NUMBER FFC1500713

KS
Local storm report, Dec 30, 3:02 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      CONYERS                 33.67N  84.02W
12/30/2015                   ROCKDALE           GA   PUBLIC

            MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
            ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
            LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.

&&

EVENT NUMBER FFC1500714

GEO
Local storm report, Dec 30, 3:27 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 SE PEACHTREE CITY     33.38N  84.55W
12/30/2015                   FAYETTE            GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
            LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
            ROAD...MORGAN ROAD...AND QUARTERS ROAD.

&&

EVENT NUMBER FFC1500715

KS
Local storm report, Dec 30, 4:04 PM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      COLUMBUS                32.46N  84.99W
12/30/2015                   MUSCOGEE           GA   BROADCAST MEDIA

            WILBUR DRIVE OFF MOON ROAD IS FLOODED. .

&&

EVENT NUMBER FFC1500716

GEO
Local storm report, Dec 30, 4:26 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      1 W ABERNATHYS MILL     33.87N  85.23W
12/30/2015                   HARALSON           GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING...KELLEY AND MARKS
            ROAD. BRADLEY ROAD WASHED OUT.

1215 PM     FLASH FLOOD      1 N MADISON             33.61N  83.47W
12/30/2015                   MORGAN             GA   EMERGENCY MNGR

            MORGAN COUNTY REPORTING SEVERAL ROADS FLOODED AND NOW
            BARRICADED.

1220 PM     FLASH FLOOD      2 SW ENTERPRISE         33.91N  83.00W
12/30/2015                   OGLETHORPE         GA   EMERGENCY MNGR

            SMALL FARM DAM FAILED AND HAS FLOODED CENTERVILLE ROAD
            NEAR HWY 77

1255 PM     FLASH FLOOD      COVINGTON               33.60N  83.86W
12/30/2015                   NEWTON             GA   BROADCAST MEDIA

            SHOPPING CENTER FLOODED ALONG DRIED INDIAN CREEK IN
            COVINGTON OFF US HWY 278

0200 PM     FLASH FLOOD      2 SW NORMAN             33.92N  82.80W
12/30/2015                   WILKES             GA   EMERGENCY MNGR

            VINSON ROAD FLOODED AND CLOSED

0200 PM     FLASH FLOOD      3 N WRAYSWOOD           33.73N  83.32W
12/30/2015                   OCONEE             GA   LAW ENFORCEMENT

            SHERRIFS OFFICE REPORTING THAT BRANCH...JT
            ELDER...BLACK IKE...AND SIMONTON BRIDGE ROADS ARE ALL
            CLOSED DUE TO FLOODING

0230 PM     FLASH FLOOD      2 SE PEACHTREE CITY     33.38N  84.55W
12/30/2015                   FAYETTE            GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
            LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
            ROAD...MORGAN ROAD...AND QUARTERS ROAD.

0247 PM     FLASH FLOOD      CONYERS                 33.67N  84.02W
12/30/2015                   ROCKDALE           GA   PUBLIC

            MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
            ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
            LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.

0330 PM     FLASH FLOOD      COLUMBUS                32.46N  84.99W
12/30/2015                   MUSCOGEE           GA   BROADCAST MEDIA

            WILBUR DRIVE OFF MOON ROAD IS FLOODED. .

&&

EVENT NUMBER FFC1500710 FFC1500709 FFC1500708 FFC1500712 FFC1500711
FFC1500713 FFC1500715 FFC1500714 FFC1500716

GEO
Local storm report, Dec 30, 5:32 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      5 NW THOMASTON          32.94N  84.39W
12/30/2015                   UPSON              GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED IN UPSON COUNTY...GOSHEN AT W.
            GORDON SCHOOL..SHIELDS DR AT CAREY DR...AND TRIUNE MILL
            ROAD AT GLENDALE RD.

&&

EVENT NUMBER FFC1500717

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 7:53 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding15 hr
Dec 29, 8:33 PM ESTRiver Flood WarningFFCDeKalb, Rockdale49 hr
Dec 29, 10:07 PM ESTRiver Flood WarningFFCFayette, Spalding3 days
Dec 30, 6:15 AM ESTSpecial Weather StatementFFCTroup45 min
Dec 30, 7:29 AM ESTFlash Flood WarningFFCBarrow, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more6 hr
Dec 30, 8:23 AM ESTFlash Flood WarningFFCBanks, Bartow, Cherokee, Cobb, Dawson, Forsyth and 7 more6 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCWashington, Wilkinson51 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCForsyth19 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCNewton3 days
Dec 30, 11:35 AM ESTSpecial Weather StatementFFCLamar, Upson25 min
Dec 30, 11:49 AM ESTSpecial Weather StatementFFCJasper26 min
Dec 30, 12:05 PM ESTFlash Flood WarningFFCGreene, Morgan, Oconee, Oglethorpe, Wilkes10 hr
Dec 30, 12:30 PM ESTFlash Flood WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 3 more9 hr
Dec 30, 12:37 PM ESTRiver Flood WarningFFCFayette34 hr
Dec 30, 12:41 PM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 3 more94 min
Dec 30, 12:50 PM ESTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Henry, Jasper and 6 more9 hr
Dec 30, 1:19 PM ESTFlash Flood WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe6 hr
Dec 30, 2:38 PM ESTRiver Flood WarningFFCMorgan, Newton24 hr
Dec 30, 2:38 PM ESTRiver Flood WarningFFCBarrow, Jackson22 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding26 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCNewton8 days
Dec 30, 3:35 PM ESTRiver Flood WarningFFCTroup27 hr
Dec 30, 4:03 PM ESTRiver Flood WarningFFCNewton, Rockdale24 hr
Dec 30, 4:46 PM ESTFlash Flood WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 2 more6 hr
Dec 30, 5:52 PM ESTRiver Flood WarningFFCNewton, Walton24 hr

Nearby

Flash Flood Warnings in Georgia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.